# SDR 4DPA2023032100001

- Difficulty date: March 21, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N261JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 32,647 hours, 35,176 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ISSUE- CREW REPORTED PRESSURIZATION AUTOMATIC FAILURE DURING CLIMB OUT IN MOUNTAINOUS TERRAIN, AT NIGHT, AND WEATHER. REGAINED CONTROL OF PRESSURIZATION SYSTEM IN THE MANUAL MODE. DECLARED AN EMERGENCY, RETURNED TO KBJC, AND LANDED SAFELY. CORR ACTION MX CND WHILE PERFORMING AUTO & MANUAL PRESSURIZATION SYSTEM CHECKS ALL OPS TESTS GOOD.
